# SDR 200200234

- Difficulty date: April 5, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS1480 BULKHEAD AND SPLICE COMPONENT INSPECTION/ REPAIR/ MODIFICATION. THIS EO PERFORMS THE (PLAN B) INSPECTION AND MODIFICATION AS OUTLINED IN SB, INCLUDED ARE INSTRUCTIONS FOR INSPECTION, REPAIR AND MODIFICATION WORK ON THE SKIN, BULKHEAD AND COMPONENTS THAT CONNECT THE UPPER AND LOWER BULKHEAD AND OVERWING LONGERON AT BODY STATION 1480 ALSO INCLUDED ARE INSTRUCTIONS FOR INSPECTION, REPAIR AND MODIFICATION WORK ON THE SKIN AND BULKHEAD WHERE STRINGER END FITTINGS AND SHEAR CLIP ARE ATTACHED TO THE BULKHEAD OUTER CHORD. PER E.O.53-747-1513-98 REV.F.
